# SDR FDEA202102120340

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,109 hours, 27,386 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B GUIDE VANES COMPOSITE COVERINGS IS DAMAGED IN SEVERAL PLACES REPAIRED DAMAGE ON A-FRAMES IAW B757 AMM 72-34-10-6-4 AND RR EM 72-34-13-300-001
